# SDR 20000523SH020

- Difficulty date: April 4, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N6923R
- Make and model: Beech A36
- Aircraft serial: E2149
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nav Light
- Part time: 2,980 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NAVIGATION LIGHT BREAKER TRIPPED.  FOUND WIRING IN LEFT WING NOT PROPERLY SECURED AND CHAFED WHERE CROSSING THROUGH RIB; THUS, SHORTING CIRCUIT.  SUBMITTER STATED THAT IT LOOKS LIKE IT WAS INSTALLED THIS WAY BY FACTORY, NO SIGNS OF CLAMPS.  (X)
